MathSciNet Relay Station
MathSciNet bibliographic data
MR908216 (88k:14032) 14M15 (14L40 14M17)
Ramanathan, A. Equations defining Schubert varieties and Frobenius splitting of diagonals. Inst. Hautes Études Sci. Publ. Math. No. 65 (1987), 61–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement